# SDR HEEA954602

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEATSINK  BEHIND TRANSISTOR Q415 AS PER KING SERVICE BULLETIN KT76A-6.  REPLACED WEAK PHOTOCELL V301.  ADJUSTED POWER OUT AND FREQUENCY TO MEET SPECS.  BENCH CHECK GOOD.
